Facebook Pixel
EmpowHER Guest

i had unprotected sex with my partner one day to my period after which i took 2 capsul of postinor 2 48 hours after the unprotected sex and took another 2 tablet of postinor 2 just 24 hours after the first dosage am i still at risk of getting pregnant?

By Anonymous March 11, 2017 - 1:33pm
Rate This

Add a Comment1 Comments


Hello, Anon.

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. It can cause your period to be early or late, have a lighter or heavier flow, so be aware of this. If you don’t get your next period within a week of its expected date you can test for pregnancy, although the risk is very low.

I'm not sure why you took 4 pills. One pill should be taken within 72 hours, the sooner the better, and the second pill should be taken 12 hours after the first.


March 11, 2017 - 6:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!